# SDR SWIA202265727

- Difficulty date: March 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT SPLICE CORRODED AT 22L / FS333.    (C CHECK RO 5/23/22)     CORROSION ON JOINT SPLICE AT STGR 22L, FS333 TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. REMOVED AND REPLACED STRINGER JOINT SPLICE 22L AT FS333 REF. CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
